# SDR 08FDEA02905

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 39,431 hours, 24,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND BAY HAS CORROSION ON UPPER SURFACE OF "T" ON FR 39 BETWEEN STR 50 AND STR 51 RT SIDE.  REMOVED AND REPLACED "T" SECTION FROM STRINGER 53 RHS TO STRINGER 49 RHS.  THE NEW "T" SECTION HAS BEEN SPLICED WITH ANGLE ON AFT FACE AND PLATE ON FORWARD FACE.  IN COMPLIANCE WITH EA 6-5310-110880 PT 1.
